# SDR CALA0300431

- Difficulty date: July 31, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- Aircraft time: 51,519 hours, 28,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Lt Aft Lav
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT LAV WALL MOUNT CORRODED AT DOOR HINGE MOUNT WALL.  THE CORRODED EDGE WAS TRIMMED OUT AND A DOUBLER WAS INSTALLED IAW SRM 51-70-12.
